| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted; give date: unknown / not provided, but best estimate is late (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 25.5 diopter intraocular lens (iol) was implanted in the patient's left (os) eye on (b)(6) 2019.It was later explanted due to patient complaint of blurry vision.The replacement lens is a non-johnson and johnson lens.Reportedly, patient is doing well post-exchange.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 11/21/2019.Device evaluation: the zlb00 was not returned in its original package.Visual inspection using magnification was performed to the returned sample: lens returned cut in two pieces.Loose fibers/particles were observed on lens pieces related the handling of the unit out of a sterile environment.Residues of lubricant material was also observed on lens pieces.The condition in which the sample returned is consistent with a lens that was implanted/explanted.Based on the analyzed of the returned, there is no indication of product quality deficiency.The complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no additional investigation requests for this production order (po) number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.